PLEASE SOMEONE READ THIS. Basicaly im a complex case, I will let you know about my background a bit first, im allergic to all anti biotics and nearly all painkillers except pethidine and paracetmol , ii have 16 operations for recurrent pilonidal sinus complications ii was on pethidine alot for it , ii suffer with period problems which im under going investigations and on my periods as they are extremely painful I take pethidine for them. On my period 4 months ago I took my pethidine I i started being sick none stop, I thought it was the pethidine making me sick as normal , it wouldnt stop for 2 weeks i went to my GP he gave me anti-metics they didnt help I ended up going into hospital because I couldnt hold down water , I managed pushed for an endoscopy they found out I had very poor peristalsis they said my stomach is like a sack and just collects the food and i vomit it out they said within 2 weeks I would have an appointment , I was living off boiled rice a few spoons dry toast ect a day, slowly my stomach started rejecting it more , was only on a few spoons of boiled rice a day, a few sips of raspberry tea , I keep fainting on the floor in the night because I wake up feeling like I have severe food poising and my sick gets stuck in my throat because I can vomit properly. I keep passing out. My GP contacted the secretary and , he sent me into hospital , they put me on a drip because I was dehydrated again The hospital sent a referral form ive waited 2 weeks again and contacted them they told me to wait till june 19th but I told them I cant my 4 year old niece found me passed out the floor and they said ring again on friday , because for the past 4 weeks I cant eat any foods at all not even a biscuit a day , I keep vomiting and now my dietitian has given me supplementive drinks , but im finding it hard to keep them down. I just came out of hospital yesterday because I went in for having a blockage because of this problem im suffering so much . Please help me
I am sorry to hear about your medical problems. Persisting nausea and vomiting and inability to retain anything could be due to pethidine overuse. However, the symptoms should stop after stopping pethidine use.
Hypothyroidism and diabetes can also cause slowing of gut. Since you have problems with periods, these two conditions along with polycystic ovary should be investigated for.
Electrolyte imbalance, especially involving calcium and magnesium could also be the cause. This imbalance can be the cause and effect of vomiting and can cause problems with heart beat, blood pressure etc also. Hence, it is important to rule this out immediately.
Other possibilities are esophageal motility disorders like achalsia. This occurs when your lower esophageal muscle (sphincter) doesn't relax properly to let food enter your stomach. Specific tests for diagnosis of achalasia include barium swallow and esophageal manometry (or motility study).
You should chew food slowly with water, raise head end of bed, take proton pump inhibitors like omeprazole and lansprazole and consult your doctor again regarding this.
Thank you so much for replying ! its very nice to be finally heard, I stopped using pethidine for 2 months as I didnt get my period , and the vomiting was still getting worse on its own, I just found it very strange how it happened so suddenly I remember a week or 2 before , I was feeling a bit sick so I kept on bland foods for 2 weeks , They did a scan for my ovaries a year ago but they didnt find anything, but ive been taking lansporazole , for 4 months too it hasnt helped so the doctors said dont take it no more , I may have that condition called achalsia , It sounds similar to what have , I definantly will chew my food when I can finally keep some down hopeful , I am jsut waiting for the gasterologist to do some tests and measure the pressure of my muscles ect, but its like a waiting game but thank so much for replying !! I will try and investigate or get the doctors too , but they take very long sadly to say .
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.